Construction of an asymptotic expansion of the solution of a hyperbolic equation with a weakly nonlinear perturbation
Differencialʹnye uravneniâ, Tome 19 (1983) no. 11, pp. 1991-1992
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_11_a23,
author = {L. A. Kalyakin},
title = {Construction of an asymptotic expansion of the solution of a hyperbolic equation with a weakly nonlinear perturbation},
journal = {Differencialʹnye uravneni\^a},
pages = {1991--1992},
year = {1983},
volume = {19},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_11_a23/}
}
TY - JOUR AU - L. A. Kalyakin TI - Construction of an asymptotic expansion of the solution of a hyperbolic equation with a weakly nonlinear perturbation JO - Differencialʹnye uravneniâ PY - 1983 SP - 1991 EP - 1992 VL - 19 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_11_a23/ LA - ru ID - DE_1983_19_11_a23 ER -
%0 Journal Article %A L. A. Kalyakin %T Construction of an asymptotic expansion of the solution of a hyperbolic equation with a weakly nonlinear perturbation %J Differencialʹnye uravneniâ %D 1983 %P 1991-1992 %V 19 %N 11 %U http://geodesic.mathdoc.fr/item/DE_1983_19_11_a23/ %G ru %F DE_1983_19_11_a23
L. A. Kalyakin. Construction of an asymptotic expansion of the solution of a hyperbolic equation with a weakly nonlinear perturbation. Differencialʹnye uravneniâ, Tome 19 (1983) no. 11, pp. 1991-1992. http://geodesic.mathdoc.fr/item/DE_1983_19_11_a23/